Contract grant sponsors: Hungarian National Science Foundation OTKA; National Science Foundation (to Z. F.); Contract grant number: NFS DMS 09-01276 (to Z. F.).
Cycle-Saturated Graphs with Minimum Number of Edges
Article first published online: 7 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 2, pages 203–215, June 2013
How to Cite
Füredi, Z. and Kim, Y. (2013), Cycle-Saturated Graphs with Minimum Number of Edges. J. Graph Theory, 73: 203–215. doi: 10.1002/jgt.21668
- Issue published online: 1 APR 2013
- Article first published online: 7 AUG 2012
- Manuscript Revised: 19 MAR 2012
- Manuscript Received: 6 APR 2011
- Hungarian National Science Foundation OTKA
- National Science Foundation. Grant Number: NFS DMS 09-01276